# SDR DL757091207

- Difficulty date: July 15, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 54,872 hours, 25,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LAYOVER - FOUND A GOUGE ON FUSELAGE BELLY SKIN AT APPROX FS 1300-1320, S-29R TO S-30.  GOUGE WAS OUT OF LIMITS AND REQUIRED TO BE CUT OUT AND REPAIRED.
